Muscle atrophy (Wasting): A decrease in the mass of the muscle
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
More questions for: Wasting
Hi. Just found this by accident. Been on Topamax for 8 mths now (migraines). Have lost 40 pounds. A few weeks ago I took a close look at myself and realized that most of what I've lost looks like it's muscle mass that's gone. I realize that we all lose muscle as we age (I'm 65) but this happened soooo quickly it's scaring me. I'm convinced it's the Top but the neurologist just flips it off and tells me "don't worry about it". Fine for him to say, but I'm the one it's happening to. I'd love to hear how others feel about what's happening to them and how you're coping with it. (As an aside, it's great to know I'm not alone and that it's not all in my mind).
Worried about muscle atrophy. I have been on Afinitor (5mg) about 8 months and I am having very bad muscle atrophy. Will I eventually become debilitated completely. I also taking 130 mg. Lanreotide shot ever 28 days
After being on Cipro for a month now experiencing significant muscle loss. Looking for any suggestions as to what has helped others. Also looking for any published papers regarding the cipro family of drugs and muscle wasting. Thanks
I am a 28y.o. female diagnosed with Mixed Connective Tissue Disease. Right now, the myositis is in remission and my disease is 30% SLE and 70% Scleroderma. I came across some literature that discussed the use of oxandrolone in patients who had been on long term corticosteroid use. I had been on prednisone for 10 months and was searching for something to help with the muscle breakdown I had been experiencing. When I dug further, I found forums that stated patients with autoimmune disorders benefited from using oxandrolone.
More reviews for: Wasting
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.